# SDR SWAA2020090909892

- Difficulty date: August 19, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810160
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231ZF UPPER SURFACE HAS DAMAGE 32' FROM AFT EDGE 6' FROM OUTBOARD EDGE, MARKED.  PASSENGER CABIN FLOOR PANEL 231ZF WITH UPPER SURFACE HAS DAMAGE 32' FROM AFT EDGE 6' FROM OUTBOARD EDGE WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL USING BMS 4-23 TY2 LOT NR 1437364-1 BMS 5-107 LOT NR AK9GP5303K-1, DUE TO AMOUNT OF ALL DAMAGE IAW SRM 53-00-50-2R-0 PARA 1A NOTE 5S(1) DWG 144A5810-160.
